Today's Schedule

To view details or book, download the App for free!

Monday, October 23rd
5:00 am GIVEAWAY: Babo Botanicals 0 mins
6:00 am Volunteer on the Ranch 0 mins
8:00 am Water Feature and Creek 0 mins
8:00 am Visit the Nature Center 0 mins
8:15 am Aerialfit Baby 45 mins
8:30 am Stroller Barre 60 mins
8:30 am Birds 45 mins
9:00 am Open Gym 60 mins
9:00 am Farm Zoo 0 mins
9:00 am Visit the Garden 0 mins
9:00 am Drop In Play 60 mins
9:00 am Drop In Play 60 mins
9:00 am Open Gym 60 mins
9:00 am Open Gym 60 mins
9:00 am Open Gym 60 mins
9:00 am Open Play 60 mins
9:00 am Drop In Workspace with Childcare 240 mins
9:00 am Play & Learn 4 45 mins
9:00 am Day Pass 0 mins
9:00 am Open Play 0 mins
9:00 am Pumpkin Patch 60 mins
9:00 am Pumpkin Patch 60 mins
9:00 am Pumpkin Patch 60 mins
9:00 am Baby2Baby Drop-Off Location 0 mins
9:00 am Donation Drop-Off 0 mins
9:15 am Teeny Thunders Parent N' Me 60 mins
9:30 am Open Play 0 mins
9:30 am Open Museum 240 mins
9:30 am Stroller Barre 60 mins
9:30 am Open Play 0 mins
9:30 am Stroller Strides 60 mins
9:30 am Stroller Strides 60 mins
9:30 am Pre/Postnatal Yoga 75 mins
9:30 am Beast/Super Beasts 45 mins
9:30 am Stroller Strides 60 mins
9:30 am Stroller Strides 60 mins
9:30 am Movers and Shakers Story Time 35 mins
9:30 am Fantastic Fitsters 60 mins
9:30 am Just for 2's and 3's Storytime 60 mins
9:30 am Baby2Baby Drop-Off Location 0 mins
9:30 am Baby2Baby Drop-Off Location 0 mins
9:30 am Open Play 0 mins
9:30 am ?Pumpkin Decorating 0 mins
10:00 am Open Museum 0 mins
10:00 am A Day in the Garden 0 mins
10:00 am Drop In Play 0 mins
10:00 am Drop In Play 60 mins
10:00 am Drop In Play 60 mins
10:00 am Drop in Play 60 mins
10:00 am Open Play 0 mins
10:00 am Drop In Play 30 mins
10:00 am Open Museum 60 mins
10:00 am Open Play 30 mins
10:00 am Open Swim 60 mins
10:00 am Drop in Play 0 mins
10:00 am Open Play 0 mins
10:00 am Splash Pad 0 mins
10:00 am Splash Pad & Fountain 0 mins
10:00 am Griffith Park Train Ride 0 mins
10:00 am Travel Town Train Ride 0 mins
10:00 am Open Play 0 mins
10:00 am BAILA BAILA Mami Y Yo - Music & Spanish Class 45 mins
10:00 am Family and Friends CPR & AED 120 mins
10:00 am Dance Class 45 mins
10:00 am Play & Learn con Mami 90 mins
10:00 am Messy Mondays 30 mins
10:00 am Open Play 60 mins
10:00 am Breastfeeding Support Group 60 mins
10:00 am All Day Play Pass 0 mins
10:00 am Mother Goose Storytime 45 mins
10:00 am Wonderers 45 mins
10:00 am Pumpkin Patch 60 mins
10:00 am Masterpiece Monday - Preschool Transition 120 mins
10:00 am Supervised Play 60 mins
10:00 am Storytime 45 mins
10:00 am Baby2Baby Drop-Off Location 0 mins
10:00 am Baby2Baby Drop-Off Location 0 mins
10:00 am Baby2Baby Drop-Off Location 0 mins
10:00 am Baby2Baby Drop-Off Location 0 mins
10:00 am Pumpkin Patch 0 mins
10:00 am Drop In Play 60 mins
10:30 am Mama Meet Up 0 mins
10:30 am Toddler Storytime 20 mins
10:30 am Music 3 45 mins
10:30 am Funny Bugs 60 mins
10:30 am Toddler Music & Rhythm 45 mins
10:30 am Mini-Music Makers 35 mins
10:30 am Twinkle Stars 45 mins
10:30 am Baby Lightnings Parent N' Me 60 mins
11:00 am Play & Learn 4 45 mins
11:00 am Play 60 mins
11:00 am Creative Space 120 mins
11:00 am Open Art Studio 0 mins
11:00 am Museum Visit 0 mins
11:00 am Family Play & Learn 45 mins
11:00 am Baby Story and Playtime 30 mins
11:00 am Play & Learn 6 45 mins
11:00 am Baby & Me Yoga (Toddlers Welcome!) 60 mins
11:00 am Open Mic Mondays 30 mins
11:00 am Toddler Storytime 45 mins
11:00 am Wonderers 45 mins
11:00 am Rock & Roll Monday with SuperKids 0 mins
11:00 am Open Gym-Home Schoolers Special 0 mins
11:30 am Music 3 45 mins
11:30 am Art 3 60 mins
11:30 am Jump for Joy Dance & Play 35 mins
11:45 am Mami y yo - Spanish through music 45 mins
11:45 am Toddler 101 60 mins
11:45 am Sensory Play Yard Parent N' Me 60 mins
12:00 pm Open Museum 0 mins
12:00 pm Preschool Steps 75 mins
12:00 pm Play & Learn 5 45 mins
12:15 pm Krav Maga Bag Class 60 mins
12:15 pm Krav Maga Bag Class 60 mins
1:00 pm Play & Learn 3 45 mins
1:00 pm Music 1 45 mins
1:00 pm Drop In Play 60 mins
1:00 pm Homeschool Jump 0 mins
1:00 pm Happy Hour 60 mins
1:00 pm Play & Learn 3 45 mins
1:00 pm Art Class 60 mins
1:00 pm Baby2Baby Drop-Off Location 0 mins
1:00 pm Harvest Festival 0 mins
1:30 pm Play & Learn 3 45 mins
2:00 pm Play & Learn 2 45 mins
2:00 pm Open Playgym 0 mins
2:00 pm Play Gym 0 mins
2:00 pm Open Gym 60 mins
2:15 pm Tiny Windmills Parent N' Me 60 mins
2:30 pm Mami y yo - Spanish through music 45 mins
2:45 pm Tap/Ballet Combo 60 mins
3:00 pm Crafting Corner 0 mins
3:00 pm Open Jump 0 mins
3:00 pm Pre-Capoeira 40 mins
3:00 pm Volunteer Session 120 mins
3:15 pm Hip Hop/Jazz 45 mins
3:15 pm Super Soccer Stars 40 mins
3:30 pm Parent & Me Toddler Preschool 45 mins
3:30 pm Discovery Dragons 75 mins
3:30 pm Musical Storytime 30 mins
3:30 pm Spanish Fun! 60 mins
3:30 pm Art Class 60 mins
3:30 pm Storytime 45 mins
3:30 pm Acrobatics 60 mins
3:45 pm Discoverers 45 mins
3:45 pm Tap/Ballet Combo 60 mins
3:45 pm Zoo Jam- Family Music 45 mins
4:00 pm Valley Center Robotics Club 120 mins
4:00 pm Kickin' Ninjas 45 mins
4:00 pm Drop In Play 60 mins
4:00 pm Krav Maga-Xplorers Beginners 30 mins
4:00 pm Krav Maga-Xplorers Beginner 30 mins
4:00 pm Kids Yoga 60 mins
4:00 pm Giggle Worms 60 mins
4:00 pm Music & Movement for Everyone 45 mins
4:15 pm World Music 45 mins
4:15 pm Wee Ones Music 45 mins
4:30 pm Junior Yogis Yoga 45 mins
4:30 pm Kids Capoeira 45 mins
4:30 pm CONTEMPORARY I 60 mins
4:30 pm Krav Maga-Kids Level 1 45 mins
4:30 pm KallPachay Spanish Immersion 60 mins
4:30 pm Warriors 60 mins
4:30 pm Acrobatics 60 mins
4:45 pm Kids Surfing 45 mins
4:45 pm Hip Hop 60 mins
5:00 pm Birds 45 mins
5:30 pm Mother/Daugter Yoga 60 mins
5:45 pm Bugs 45 mins
6:00 pm Loteria! 30 mins
6:00 pm Family and Friends CPR & AED 120 mins
6:00 pm Karate Beg/Inter. 60 mins
6:00 pm Teen Zooga-Yoga 60 mins
6:00 pm Birth 101 180 mins
6:30 pm Flips/Hot Shots 60 mins
11:00 pm Itty Bitty AM 45 mins